I have been on ortho tri cyclen for about 20 years. I am 39 and married but do not want children. I take my pill faithfully everyday at 6a. The last week I have had a bad cold and cough. I have taken NyQuil and robitussen cough meds since last Sunday.The pharmacist said they would have no interference with my pill.
Today is Saturday and I am at the end of my second week of pills. Yesterday I had a very small amount of spotting. This is very unusual for me. I am scared my pill is not working as well. My husband and I had sex a week ago (last Saturday ) but we are going to be careful til end of this pack of pills. So I was hoping you could provide insight into why I may have had this small amount of spotting and if it means I my pills aren't working. Also I know it is not right but I took an extra pill from a back up pack because I was coughing so much and I was paranoid I coughed up my first pill I took that morning. I think I may have done this two days. I am ocd about taking my pills correctly and have even be stressed about that lately for some reason. Could these things have caused the spotting? So because of my worry that my pills aren't working as well I am scared about the sex we had a week ago and the chance of pregnancy even though I have taken all my pills on time. I am going to see my doctor in two weeks for annual exam and will talk to her but just wanted some reassurance til then. I really appreciate any insight you can give me.
Thanks so much for any help!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.